# SDR CALA2023032400858

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767
- Aircraft serial: 29454
- Aircraft time: 84,647 hours, 11,968 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964411
- Condition: Unknown
- Location: 37d Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37D EMERGENCY LIGHT INOP, REFER TO BSH N0107 REPLACED THE 37D EMER LT ASSY AS PER AAMM 33-51-10 R138 INSTALLA TION TEST TRANSFER TO N0545, WORK ACCOMPLISHED V913662
